The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Aronson, D. G. Bounds for the fundamental solution of a parabolic equation. Bull. Amer. Math. Soc. 73 1967 890--896. MR0217444
  • Bakry, Dominique; Cattiaux, Patrick; Guillin, Arnaud. Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré. J. Funct. Anal. 254 (2008), no. 3, 727--759. MR2381160
  • Bolley, François; Gentil, Ivan; Guillin, Arnaud. Convergence to equilibrium in Wasserstein distance for Fokker-Planck equations. J. Funct. Anal. 263 (2012), no. 8, 2430--2457. MR2964689
  • Bolley, François; Guillin, Arnaud; Malrieu, Florent. Trend to equilibrium and particle approximation for a weakly selfconsistent Vlasov-Fokker-Planck equation. M2AN Math. Model. Numer. Anal. 44 (2010), no. 5, 867--884. MR2731396
  • Cattiaux, P.; Guillin, A.; Malrieu, F. Probabilistic approach for granular media equations in the non-uniformly convex case. Probab. Theory Related Fields 140 (2008), no. 1-2, 19--40. MR2357669
  • Chafaï, Djalil; Malrieu, Florent; Paroux, Katy. On the long time behavior of the TCP window size process. Stochastic Process. Appl. 120 (2010), no. 8, 1518--1534. MR2653264
  • B. Cloez. Wasserstein decay of one dimensional jump-diffusions. preprint arXiv:1202.1259v1, 2012.
  • Costa, O. L. V.; Dufour, F. Stability and ergodicity of piecewise deterministic Markov processes. SIAM J. Control Optim. 47 (2008), no. 2, 1053--1077. MR2385873
  • Dumas, Vincent; Guillemin, Fabrice; Robert, Philippe. A Markovian analysis of additive-increase multiplicative-decrease algorithms. Adv. in Appl. Probab. 34 (2002), no. 1, 85--111. MR1895332
  • Eberle, Andreas. Reflection coupling and Wasserstein contractivity without convexity. C. R. Math. Acad. Sci. Paris 349 (2011), no. 19-20, 1101--1104. MR2843007
  • I. Grigorescu and M. Kang. Recurrence and ergodicity for a continuous AIMD model. Preprint, 2009.
  • Guillemin, Fabrice; Robert, Philippe; Zwart, Bert. AIMD algorithms and exponential functionals. Ann. Appl. Probab. 14 (2004), no. 1, 90--117. MR2023017
  • Guillin, Arnaud; Wang, Feng-Yu. Degenerate Fokker-Planck equations: Bismut formula, gradient estimate and Harnack inequality. J. Differential Equations 253 (2012), no. 1, 20--40. MR2917400
  • Hairer, Martin; Mattingly, Jonathan C. Yet another look at Harris' ergodic theorem for Markov chains. Seminar on Stochastic Analysis, Random Fields and Applications VI, 109--117, Progr. Probab., 63, Birkhäuser/Springer Basel AG, Basel, 2011. MR2857021
  • M. Hairer, A. M. Stuart, and S. Vollmer. Spectral gaps for a Metropolis--Hastings algorithm in infinite dimensions. Preprint arXiv:1112.1392, 2011.
  • Lamberton, Damien; Pagès, Gilles. A penalized bandit algorithm. Electron. J. Probab. 13 (2008), no. 13, 341--373. MR2386736
  • Laurençot, Philippe; Perthame, Benoit. Exponential decay for the growth-fragmentation/cell-division equation. Commun. Math. Sci. 7 (2009), no. 2, 503--510. MR2536450
  • Lindvall, Torgny. Lectures on the coupling method. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1992. xiv+257 pp. ISBN: 0-471-54025-0 MR1180522
  • Lindvall, Torgny; Rogers, L. C. G. Coupling of multidimensional diffusions by reflection. Ann. Probab. 14 (1986), no. 3, 860--872. MR0841588
  • A. H. Löpker and Z. Palmowski. On Time Reversal of Piecewise Deterministic Markov Processes. Preprint arXiv:1110.3813v1, 2011.
  • Löpker, Andreas H.; van Leeuwaarden, Johan S. H. Transient moments of the TCP window size process. J. Appl. Probab. 45 (2008), no. 1, 163--175. MR2409318
  • Maulik, Krishanu; Zwart, Bert. Tail asymptotics for exponential functionals of Lévy processes. Stochastic Process. Appl. 116 (2006), no. 2, 156--177. MR2197972
  • Maulik, Krishanu; Zwart, Bert. An extension of the square root law of TCP. Ann. Oper. Res. 170 (2009), 217--232. MR2506283
  • Meyn, S. P.; Tweedie, R. L. Markov chains and stochastic stability. Communications and Control Engineering Series. Springer-Verlag London, Ltd., London, 1993. xvi+ 548 pp. ISBN: 3-540-19832-6 MR1287609
  • Ott, T. J.; Kemperman, J. H. B. Transient behavior of processes in the TCP paradigm. Probab. Engrg. Inform. Sci. 22 (2008), no. 3, 431--471. MR2426601
  • T. J. Ott, J. H. B. Kemperman, and M. Mathis. The stationary behavior of ideal TCP congestion avoidance. unpublished manuscript available online, 1996.
  • Perthame, Benoît; Ryzhik, Lenya. Exponential decay for the fragmentation or cell-division equation. J. Differential Equations 210 (2005), no. 1, 155--177. MR2114128
  • Rachev, Svetlozar T. Probability metrics and the stability of stochastic models. Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics. John Wiley & Sons, Ltd., Chichester, 1991. xiv+494 pp. ISBN: 0-471-92877-1 MR1105086
  • Roberts, Gareth O.; Rosenthal, Jeffrey S. Quantitative bounds for convergence rates of continuous time Markov processes. Electron. J. Probab. 1 (1996), no. 9, approx. 21 pp. (electronic). MR1423462
  • Roberts, G. O.; Tweedie, R. L. Rates of convergence of stochastically monotone and continuous time Markov models. J. Appl. Probab. 37 (2000), no. 2, 359--373. MR1780996
  • Villani, Cédric. Topics in optimal transportation. Graduate Studies in Mathematics, 58. American Mathematical Society, Providence, RI, 2003. xvi+370 pp. ISBN: 0-8218-3312-X MR1964483
  • von Renesse, Max-K.; Sturm, Karl-Theodor. Transport inequalities, gradient estimates, entropy, and Ricci curvature. Comm. Pure Appl. Math. 58 (2005), no. 7, 923--940. MR2142879
  • Wang, Feng-Yu. Harnack inequalities on manifolds with boundary and applications. J. Math. Pures Appl. (9) 94 (2010), no. 3, 304--321. MR2679029

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.